# SDR ASAA2017021519835

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 39,036 hours, 11,822 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 4193
- Condition: Faulted
- Location: Duct Pressure
- Part time: 56,364 hours, 24,681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE IS 10 PSI AT IDLE TRUST ON THE GROUND.  ACFT GROUNDED.  ACCOMPLISHED THE PNEUMATIC SYSTEM  TROUBLESHOOTING IAW AMM 36-11-00-700-804 - NO DEFECTS WERE NOTED.   REMOVED AND REPLACED THE NR 1 ENG HIGH STAGE VALVE IAW AMM 36-11-06-00-000-801 AND 36-11-06-400-801 AND THE HIGH STAGE REGULATOR IAW AMM 36-11-07-000-801 AND 36-11-07-400-801 FOR TROUBLESHOOTING.  RAN BOTH ENGINES, PNEUMATIC DUCT PRESSURE WAS 20 PSI AT GROUND IDLE.  GROUND VERIFIED GOOD.  OKAY FOR SERVICE.
